Editorial: Protecting endangered minority languages: sociolinguistic perspectives




Faculty/Professorship: Sociological Theory  
Author(s): Koenig, Matthias
Title of the Journal: International journal on mulitcultural societies : IJMS
ISSN: 1817--4574
Corporate Body: UNESCO / Management of Social Transformations
Year of publication: 2002
Volume: 4
Issue: 2 = Protecting endangered minority languages: sociolinguistic perspectives
Pages: 148-149
Language(s): English
URL: http://www.unesco.org/most/vl4n2edi.htm#editorial
Document Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/10926
Year of publication: 24. September 2014